Open Access
April 2012 Non-liftable Calabi–Yau spaces
Sławomir Cynk, Matthias Schütt
Author Affiliations +
Ark. Mat. 50(1): 23-40 (April 2012). DOI: 10.1007/s11512-010-0130-4


We construct many new non-liftable three-dimensional Calabi–Yau spaces in positive characteristic. The technique relies on lifting a nodal model to a smooth rigid Calabi–Yau space over some number field as introduced by one of us jointily with D. van Straten.

Funding Statement

Funding from MNiSW under grant no N N201 388834 and DFG under grant Schu 2266/2-2 is gratefully acknowledged.


Download Citation

Sławomir Cynk. Matthias Schütt. "Non-liftable Calabi–Yau spaces." Ark. Mat. 50 (1) 23 - 40, April 2012.


Received: 2 December 2009; Published: April 2012
First available in Project Euclid: 31 January 2017

zbMATH: 1254.14047
MathSciNet: MR2890342
Digital Object Identifier: 10.1007/s11512-010-0130-4

Rights: 2010 © Institut Mittag-Leffler

Vol.50 • No. 1 • April 2012
Back to Top